• question-icon

    What do hypertension, severe nausea and recurrent rashes on the chest indicate?

default
Posted on Sat, 12 Aug 2017 in GERD
Question: I suffer from hypertension, severe nauteousness (9 or 10 days can't keep down water) and a rash that comes and goes on my chest and neck. Was sick most of my high school years. In and out of the hospital.
doctor
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
Multiple issues

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. I think that the hypertension, nausea and rashes are three separate issues. The rashes could be due to an allergic reaction. I would request you to upload image of the affected areas. It will help me to evaluate the condition. Taking some antiallergic like cetirizine or benadryl (or possibly better ones like fexofenadine or loratidine which are prescription medicines) should help. You could also apply some emollient like calamine lotion or some moisturizer like aloe vera lotion. Regarding the hypertension, you need to be on regular medication. Regarding the nausea, it could be due to altered gastrointestinal movements. Our gastrointestinal tract has a forward propulsive movement (peristalsis) that moves the food material forward as it is digested, absorbed and finally expelled as feces. If somehow this movement gets hampered, food along with the digestive juices would stagnate, stomach acid will reflux into the food pipe, you will feel nauseous and on the other hand the bowel habits would not be proper.

In order to relieve yourself, you need to do the following:
* Avoid spicy food. Take small but frequent meals. Avoid long gaps between meals.
* Avoid alcohol intake (if it a part of your habit).
* Take Prilosec (omeprazole) once daily before breakfast.
* Take plenty of green leafy vegetables as well as other sources of dietary fibers. Take fiber supplements like isabgol/psyllium husk or senna. I would insist you to increase your dietary fiber intake.
* Regular morning walk and exercise to keep the bowel movements proper.
* Take curd or yogurt on daily basis. It contains beneficial bacteria and should help.
* Stress reduction has a very important role to play. Yoga and meditation should help.

Hopefully that should help.

It might take a few days to recover and so you need to be patient.

I would await your response based on which I will guide you further. Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4439 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Peristalsis

doctor1 MD

I have issues with lack of peristalsis..65 yrs old with a varity of ailments. I saw posted to try Perdium, 2 tablets a day. I can not locate what...

doctor1 MD

My nephew who in 2000 was 21 years old. One morning he woke up with a bout of vomiting. He felt better. However after that he started feeling...

doctor1 MD

I have used lacalose and sorbitol and amitza and dosate and my stools are not coming out much.i have had very stools in the last few days.my stools...

doctor1 MD

i have 15 year old son, who is having sporadic chest pain while swallowing food/drink and taking a deep breadth. it started yesterday evening in...

doctor1 MD

My husband is complaining of difficulty breathing and tightness in his chest. This happened shortly after dinner so he wondered if he ate too much...

doctor1 MD

Please help. I have been suffering from acute pseudoobstruction on a monthly basis for about a year now and the pain is becoming unbearable. I was...

Get personalised answers from verified doctor in minutes across 80+ specialties

165 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prof. Kunal Saha
  • Q - Suggest treatment for severe loose motion

  • Q - Is there any cure for degenerative mucoid cyst associated with...

  • Q - Suggest treatment for chronic severe diarrhea and stomach pain

  • Q - Does Klonopin of a different brand cause any adverse reactions?

  • Q - What causes unusual sweating?

  • Q - Suggest treatment for joints pain in a person with IBS

  • Q - What are the side effects of Superglue injection?

  • Q - Suggest remedy for excessive dryness in mouth

  • Q - Is restarting of Casodex advisable after stopping it?

  • Q - Suggest treatment for severe constipation

backtotop2